Pacific Journal of Mathematics

A theorem on the action of ${\rm SO}(3)$.

Deane Montgomery and C. T. Yang

Article information

Source
Pacific J. Math., Volume 12, Number 4 (1962), 1385-1400.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036138

Mathematical Reviews number (MathSciNet)
MR0148794

Zentralblatt MATH identifier
0131.38202

Subjects
Primary: 57.47

Citation

Montgomery, Deane; Yang, C. T. A theorem on the action of ${\rm SO}(3)$. Pacific J. Math. 12 (1962), no. 4, 1385--1400. https://projecteuclid.org/euclid.pjm/1103036138


Export citation

References

  • [1] A. Borel et al., Seminar on transformationgroups, Annals of Math., Studies, No. 46 Princeton University Press, 1960.
  • [2] G. E. Bredon, On the structure of orbit spaces of generalized manifolds, (to appear).
  • [3] P. E. Conner and E. E. Floyd, A note on the action of SO(3), Proc. Amer. Math. Soc, 1O (1959), 616-620.
  • [4] D. Montgomery and L. Zippin, Topological transformation groups, Interscience Publishers, Inc., 1955.
  • [5] D. Montgomery and H. Samelson, On the action of SO(3) on Sn, Pacific J. Math., 12 (1962), 649-659.
  • [6] P. A. Smith, Transformations of finite period III, Newman's theorem, Ann. of Math. (2), 42 (1941), 446-458.
  • [7] C. T. Yang, Transformationgroups on a homological manifold, Trans. Amer. Math. Soc, 87 (1958), 261-283.